Article citationsMore>>

B. Yang, “Positive Solutions for a Fourth Order Boundary Value Problem,” Electronic Journal of Qualitative Theory of differential Equations, Vol. 3, No. 1, 2005, pp. 1-17.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.